Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 20, NWS La Crosse, WI

June 7, 2008Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Jun 7, 2008, 6:35 PM CDT for Vernon County, Wisconsin. It took effect at Jun 7, 2008, 6:56 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 6:35 PM CDT (23:35 UTC)
In effect from
Jun 7, 2008, 6:56 PM CDT
Expired
Jun 8, 2008, 8:09 PM CDT
In force
25 hr
Issued by
NWS La Crosse, WI
Flood severity
Moderate

County Vernon County, WI

The radar

The La Crosse radar (KARX), 38 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KARX 072335
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LA CROSSE WI 
635 PM CDT SAT JUN 07 2008

...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING LOCATIONS...

  SOUTH BRANCH BARABOO RIVER AT HILLSBORO AFFECTING VERNON COUNTY

...MODERATE FLOODING IS FORECAST...

.HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE
ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 


WIC123-080935-
/O.NEW.KARX.FL.W.0020.080607T2356Z-000000T0000Z/
/HILW3.2.ER.080607T2356Z.080608T0800Z.000000T0000Z.NR/
635 PM CDT SAT JUN 07 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH BRANCH BARABOO RIVER AT HILLSBORO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  6 PM SATURDAY THE STAGE WAS 12.7 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO A
  CREST NEAR 14.9 FEET BY EARLY TOMORROW MORNING.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN LOWLAND AREAS NEAR THE 
  RIVER. 

$$
2 follow-up statements
000 
WGUS43 KARX 080914
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LA CROSSE WI 
414 AM CDT SUN JUN 08 2008

...FLOOD WARNINGS REMAIN IN EFFECT ALL ALONG THE KICKAPOO RIVER...
...MODERATE TO MAJOR FLOODING IS OCCURRING AND FORECAST...
...RECORD FLOODING FOR THE UPPER PORTION OF THE KICKAPOO RIVER...

.SEVERAL ROUNDS OF VERY HEAVY RAINFALL ACROSS THE AREA IS RESULTING
IN SIGNIFICANT FLOODING ACROSS THE UPPER PORTIONS OF THE KICKAPOO
RIVER BASIN.  RECORD FLOODING IS OCCURRING IN ONTARIO...AND IS
EXPECTED TO OCCUR IN LA FARGE AND VIOLA.  MODERATE TO MAJOR FLOODING
IS THEN EXPECTED TO PROGRESS DOWNSTREAM OVER THE NEXT FEW DAYS. 

SIGNIFICANT FLOODING WAS ALSO OCCURRING IN THE HILLSBORO AREA. 

ADDITIONAL STORMS ARE EXPECTED THROUGH THE DAY AND INTO TONIGHT...AND
THIS RAIN MAY RESULT IN MORE FLOODING CONCERNS.  

SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 


WIC081-123-081914-
/O.EXT.KARX.FL.W.0019.000000T0000Z-000000T0000Z/
/ONTW3.2.ER.080607T2108Z.080608T0515Z.000000T0000Z.UU/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT ONTARIO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER LOOKS TO BE PAST ITS CREST...BUT IS EXPECTED
  TO REMAIN BETWEEN 18 AND 19 FEET THROUGH THE DAY TODAY WITH THE
  ADDITIONAL RAINFALL. 
* AT STAGES ABOVE 18.0 FEET...THERE IS SIGNIFICANT FLOODING IN AND
AROUND THE ONTARIO AREA.


$$

WIC103-123-081913-
/O.EXT.KARX.FL.W.0021.000000T0000Z-080610T1127Z/
/LAFW3.3.ER.080608T0817Z.080609T0000Z.080609T2327Z.NR/
414 AM CDT SUN JUN 08 2008

...FORECAST FLOODING INCREASED FROM MAJOR TO RECORD SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT LA FARGE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 11.9 FEET. 
* RECORD FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  RISE TO CREST NEAR 15.0 FEET BY THIS EVENING. 
* AT 12.0 FEET...AGRICULTURAL LAND ADJACENT TO THE RIVER IS FLOODED 
  AND MINOR FLOODING AFFECTS SOME RESIDENCES AND COMMERCIAL 
  PROPERTIES. 
* AT 13.0 FEET...SOME ROADS ARE UNDER WATER AND SEVERAL RESIDENCES
  AND BUSINESSES ARE AFFECTED. HOWEVER THE MAJORITY OF THE PEOPLE
  IN TOWN ARE STILL DRY.
* AT 14.0 FEET...THERE IS SIGNIFICANT FLOODING IN AND AROUND
  LA FARGE.
  

$$

WIC103-123-081913-
/O.EXT.KARX.FL.W.0026.080608T0940Z-080611T0300Z/
/VIOW3.2.ER.080608T0940Z.080609T0000Z.080610T1500Z.NO/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT VIOLA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 13.5 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO CREST NEAR 18.6 FEET BY THIS EVENING. 
* AT 19.0 FEET...WATER GOES OVER HIGHWAYS 56 AND 131 AS WELL AS MAIN 
  STREET. THE CITY PARK IS CUT OFF AND THERE IS A POTENTIAL FOR 
  SERIOUS DAMAGE IN TOWN.  
* AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF 
  VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. 
* AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING 
  AGRICULTURAL LAND. 

$$

WIC023-123-081913-
/O.CON.KARX.FL.W.0027.000000T0000Z-080611T1930Z/
/REAW3.1.ER.080608T1600Z.080609T1200Z.080611T0730Z.NO/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT READSTOWN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 9.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO CREST NEAR 14.6 FEET BY TOMORROW MORNING. 
* AT 12.0 FEET...THE PARK ALONG THE RIVER EXPERIENCES SIGNIFICANT 
  FLOODING. 
* AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. 

$$

WIC023-123-081913-
/O.CON.KARX.FL.W.0028.080608T1820Z-080612T1800Z/
/SOGW3.2.ER.080608T1820Z.080609T1800Z.080612T0600Z.NO/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  7 PM SATURDAY THE STAGE WAS 8.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON AND 
  CONTINUE TO CREST NEAR 17.0 FEET BY EARLY TOMORROW AFTERNOON. 
* AT 17.0 FEET...THE WATER NEARS THE BOTTOM OF THE ROUTE 131 BRIDGE 
  OVER THE RIVER.
* AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-081913-
/O.CON.KARX.FL.W.0029.080609T1342Z-080614T0700Z/
/GMIW3.3.ER.080609T1342Z.080611T0000Z.080613T1900Z.NO/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT GAYS MILLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  8 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO CREST NEAR 17.3 FEET BY TUESDAY EVENING. 
* AT 17.0 FEET...WATER CAN BE EXPECTED IN THE TOWN OF GAYS MILLS WITH 
  DEPTH POSSIBLY REACHING TWO FEET IN PLACES.
* AT 15.0 FEET...MODERATE FLOODING IS POSSIBLE IN AND AROUND GAYS 
  MILLS.
* AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER 
  MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. 

$$

WIC023-081913-
/O.CON.KARX.FL.W.0030.080610T0300Z-000000T0000Z/
/STEW3.2.ER.080610T0300Z.080611T1800Z.000000T0000Z.NO/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE KICKAPOO RIVER AT STEUBEN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 9.9 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW EVENING AND 
  CONTINUE TO A CREST NEAR 14.3 FEET BY EARLY WEDNESDAY AFTERNOON.
* AT 15.0 FEET...THE TOWN OF STEUBEN EXPERIENCES SIGNIFICANT
FLOODING.
* AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND 
  HIGHWAY 179 MAY BE THREATENED.
* AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND 
  MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

WIC123-081913-
/O.EXT.KARX.FL.W.0020.000000T0000Z-080609T1108Z/
/HILW3.2.ER.080607T2351Z.080608T0545Z.080608T2308Z.NR/
414 AM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR 
  THE SOUTH BRANCH BARABOO RIVER AT HILLSBORO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN LOWLAND AREAS NEAR THE 
  RIVER. 

$$
000 
WGUS83 KARX 081740
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI 
1240 PM CDT SUN JUN 08 2008

...THE FLOOD WARNING CONTINUES FOR...
 
  KICKAPOO RIVER AT LA FARGE AFFECTING RICHLAND AND VERNON COUNTIES 
 
  KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES 
 
  KICKAPOO RIVER AT READSTOWN AFFECTING CRAWFORD AND VERNON COUNTIES 
 
  KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON 
  COUNTIES 
 
  KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY 
 
  KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY 
 
  TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY 
 
  TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY 
 
  SOUTH BRANCH BARABOO RIVER AT HILLSBORO AFFECTING VERNON COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR...

  KICKAPOO RIVER AT ONTARIO AFFECTING MONROE AND VERNON COUNTIES 
 
...MODERATE FLOODING IS OCCURRING...MAJOR FLOODING IS FORECAST......
MODERATE FLOODING IS OCCURRING...MAJOR FLOODING IS FORECAST......
MINOR FLOODING IS OCCURRING...FORECAST TO FALL BELOW FLOOD STAGE...


RECENT HEAVY RAINS ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE ABOVE 
FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.


SAFETY MESSAGE...

THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK
BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR 
HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF 
NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 


WIC081-123-090340-
/O.CON.KARX.FL.W.0019.000000T0000Z-000000T0000Z/
/ONTW3.2.ER.080607T2108Z.080608T0515Z.000000T0000Z.UU/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT ONTARIO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT NOON SUNDAY THE STAGE WAS 20.4 FEET. 
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* THE RIVER IS NEAR CREST RIGHT NOW AND WILL FALL BELOW FLOOD STAGE 
  THIS EVENING.
* FLOOD STAGE IS 18.0 FEET.

$$

WIC103-123-090340-
/O.EXT.KARX.FL.W.0021.000000T0000Z-080609T1527Z/
/LAFW3.3.ER.080608T1025Z.080608T1800Z.080609T0327Z.NR/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT LA FARGE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 13.6 NOON SUNDAY THE STAGE WAS 13.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 14.3 FEET BY EARLY
  THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  LATE THIS EVENING.
* AT 14.0 FEET...THERE IS SIGNIFICANT FLOODING IN AND AROUND LA FARGE.
  
* AT 13.0 FEET...SOME ROADS ARE UNDER WATER AND SEVERAL RESIDENCES AND
  BUSINESSES ARE AFFECTED. HOWEVER THE MAJORITY OF THE PEOPLE IN TOWN
  ARE STILL DRY.
* AT 12.0 FEET...AGRICULTURAL LAND ADJACENT TO THE RIVER IS FLOODED 
  AND MINOR FLOODING AFFECTS SOME RESIDENCES AND COMMERCIAL 
  PROPERTIES. 


$$

WIC103-123-090340-
/O.EXT.KARX.FL.W.0026.000000T0000Z-080612T0000Z/
/VIOW3.1.ER.080608T1325Z.080609T1200Z.080611T1200Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT VIOLA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM SUNDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 16.4 FEET BY 
  TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF 
  VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. 
* AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING 
  AGRICULTURAL LAND. 

$$

WIC023-123-090340-
/O.EXT.KARX.FL.W.0027.000000T0000Z-080612T1200Z/
/REAW3.1.ER.080608T1222Z.080609T0000Z.080612T0000Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT READSTOWN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  9 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 14.6 FEET BY THIS 
  EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* AT 12.0 FEET...THE PARK ALONG THE RIVER EXPERIENCES SIGNIFICANT 
  FLOODING. 
* AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. 

$$

WIC023-123-090340-
/O.EXT.KARX.FL.W.0028.080608T1702Z-080613T2100Z/
/SOGW3.2.ER.080608T1256Z.080609T1200Z.080613T0900Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  7 PM SATURDAY THE STAGE WAS 8.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND  
  CREST NEAR 16.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 17.0 FEET...THE WATER NEARS THE BOTTOM OF THE ROUTE 131 BRIDGE 
  OVER THE RIVER.
* AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-090339-
/O.EXT.KARX.FL.W.0029.080608T1702Z-000000T0000Z/
/GMIW3.2.ER.080608T1330Z.080610T1200Z.000000T0000Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CREST NEAR 16.8 FEET BY TUESDAY MORNING
  THEN BEGIN FALLING.
* AT 17.0 FEET...WATER CAN BE EXPECTED IN THE TOWN OF GAYS MILLS WITH 
  DEPTH POSSIBLY REACHING TWO FEET IN PLACES.
* AT 15.0 FEET...MODERATE FLOODING IS POSSIBLE IN AND AROUND GAYS 
  MILLS.
* AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER 
  MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. 


$$

WIC023-090339-
/O.EXT.KARX.FL.W.0030.080608T1702Z-000000T0000Z/
/STEW3.2.ER.080608T1616Z.080611T0600Z.000000T0000Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO CREST NEAR 14 FEET BY MONDAY EVENING.
* AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND 
  HIGHWAY 179 MAY BE THREATENED.
* AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND 
  MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

IAC043-090339-
/O.EXT.KARX.FL.W.0022.000000T0000Z-080611T2300Z/
/EKDI4.3.ER.080608T1316Z.080609T0600Z.080611T1100Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT ELKADER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM SUNDAY THE STAGE WAS 17.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 22.1 FEET BY 
  TONIGHT JUST AFTER MIDNIGHT. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. 

$$

IAC043-090339-
/O.EXT.KARX.FL.W.0023.000000T0000Z-080612T0600Z/
/GRBI4.3.ER.080608T1402Z.080609T1200Z.080611T1800Z.NO/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT GARBER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM SUNDAY THE STAGE WAS 21.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 27.5 FEET BY 
  TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY AFTERNOON.
* AT 26.0 FEET...THE EARTHEN LEVEE AT ELKPORT WHICH IS JUST UPSTREAM 
  OF GARBER IS THREATENED. 
* AT 19.0 FEET...COUNTY ROAD X3C AT THE SOUTH END OF GARBER BECOMES 
  INUNDATED. 
* AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, 
  OSTERDOCK AND MILLVILLE.  


$$

WIC123-090109-
/O.EXT.KARX.FL.W.0020.000000T0000Z-080609T0109Z/
/HILW3.2.ER.080607T2351Z.080608T0545Z.080608T1309Z.NR/
1240 PM CDT SUN JUN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH BRANCH BARABOO RIVER AT HILLSBORO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  7 AM SUNDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN LOWLAND AREAS NEAR THE 
  RIVER. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 7, 1:40 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 4:34 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
434 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
434 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHEAST MINNESOTA AND
PARTS OF NORTHEAST IOWA LATE THIS AFTERNOON. THERE IS A FAVORABLE
TORNADO ENVIRONMENT SO THE STORMS BEGIN TO ROTATION FAIRLY EASY.
VERY HEAVY RAIN IS ALSO EXPECTED WITH EACH STORM.

THE AIRMASS IS MORE STABLE IN WESTERN AND CENTRAL WISCONSIN SO IT
MAY TAKE A FEW HOURS...INTO THE EVENING...FOR STORMS TO REFORM.

THESE STORMS WILL CONTINUE TO TRACK ACROSS AREAS MAINLY ALONG AND
SOUTH OF INTERSTATE 90 WELL INTO THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN
TONIGHT. STRONGER STORMS COULD PRODUCE A QUICK COUPLE INCHES OF
RAIN SO REMAIN ALERT FOR POSSIBLE FLASH FLOODING...ESPECIALLY IN
AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED IN SOUTHEAST MINNESOTA AND PARTS OF NORTHEAST
IOWA LATE THIS AFTERNOON AND INTO THE EVENING. WISCONSIN COUNTIES
ALONG AND SOUTH OF INTERSTATE 90 94 SHOULD ALSO MONITOR UPSTREAM
CONDITIONS...ESPECIALLY IF A WARNING IS ISSUED FOR YOUR AREA. IN
ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT
COUPLE DAYS. IF THE THREAT OF FLOODING MATERIALIZES...RIVER LEVELS
REPORTS WOULD ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 5:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             PRESTON                 43.67N 92.08W
06/07/2008  E1.00 INCH       FILLMORE           MN   TRAINED SPOTTER

&&

MW
Local storm report, Jun 7, 5:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
558 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             CHERRY GROVE            43.58N 92.28W
06/07/2008  E0.88 INCH       FILLMORE           MN   PUBLIC

&&

SHEA
Local storm report, Jun 7, 6:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     FLOOD            LEON                    43.88N 90.83W
06/07/2008                   MONROE             WI   TRAINED SPOTTER

            WATER OVER HIGHWAY 27 AT JACKPOT AVE

&&

MW
Local storm report, Jun 7, 6:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
612 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TORNADO          4 S VIROQUA             43.50N 90.89W
06/07/2008                   VERNON             WI   PUBLIC

            WEAK TORNADO BRIEFLY TOUCHED DOWN NEAR HIGHWAY T SOUTH OF
            VIROQUA

&&

MW
Local storm report, Jun 7, 6:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLOOD            2 S SPARTA              43.91N 90.81W
06/07/2008                   MONROE             WI   TRAINED SPOTTER

            PONDING OF WATER REPORTED AGAIN JUST SOUTH OF SPARTA
            ABOUT 1 MILE SOUTH OF INTERSTATE 90.

&&

SHEA
Local storm report, Jun 7, 6:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
630 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FUNNEL CLOUD     YUBA                    43.54N 90.43W
06/07/2008                   RICHLAND           WI   PUBLIC

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:02 AM CDTFlash Flood WatchARXAdams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more44 hr
Jun 7, 11:55 AM CDTSevere Thunderstorm WarningARXMonroe50 min
Jun 7, 12:33 PM CDTTornado WarningARXJuneau, Monroe, Vernon42 min
Jun 7, 1:12 PM CDTTornado WarningARXAdams, Juneau48 min
Jun 7, 1:17 PM CDTTornado WarningARXCrawford43 min
Jun 7, 1:43 PM CDTTornado WarningARXGrant47 min
Jun 7, 2:04 PM CDTTornado WarningARXCrawford26 min
Jun 7, 2:19 PM CDTTornado WarningARXRichland41 min
Jun 7, 2:32 PM CDTSevere Thunderstorm WarningARXGrant33 min
Jun 7, 3:00 PM CDTSevere Thunderstorm WarningARXRichland30 min
Jun 7, 3:51 PM CDTRiver Flood WarningARXMonroe, Vernon46 hr
Jun 7, 5:19 PM CDTFlash Flood WarningARXJuneau, Monroe, Vernon7 hr
Jun 7, 5:22 PM CDTSevere Thunderstorm WarningARXLa Crosse23 min
Jun 7, 5:43 PM CDTTornado WarningARXLa Crosse, Monroe32 min
Jun 7, 5:59 PM CDTTornado WarningARXRichland, Vernon61 min
Jun 7, 6:46 PM CDTSevere Thunderstorm WarningARXVernon44 min
Jun 7, 6:55 PM CDTRiver Flood WarningARXRichland, Vernon67 hr

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.